# SDR UALA2013070104554

- Difficulty date: June 28, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N535UA
- Make and model: Boeing 757222
- Aircraft serial: 25130
- Aircraft time: 72,480 hours, 26,621 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Sta 1700+10
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EXTERIOR SKIN STA 1700+10, 3" BELOW STR 25L DENTED.  EVALUATED AND FOUND THAT THE DAMAGE REQUIRES REPAIR . CUT OUT DENT AND REPAIRED IAW ECRA 5360-01316. SKIN HAS BEEN REPAIRED AT BS 1710 JUST ABOVE S-26 IAW ECRA 5360-01316 TO STAGE 1 & 2 STANDARDS. A NEW FAA FORM 8100-9 MUST BE RECEIVED AND THE INSPECTION ACCOMPLISHED NOT LATER THAN 23,379 CYCLES (PTC 50,000) REPAIRED IAW ECRA 5360-01316 TO STAGE 1 & 2 STANDARDS. AN FAA FORM 8100-9 MUST BE RECEIVED AND THE INSPECTION ACCOMPLISHED COT LATER THAN 23,379 CYCLES (PTC 50,000).  MF2918 CREATED TO MONITOR.
